Alert archive / Texas / Flash Flood Watches in 2016
Flash Flood Watch 9, NWS Midland/Odessa, TX
NWS Midland/Odessa, TX issued this flash flood watch at Sep 24, 2016, 3:42 AM CDT for 18 counties in Texas. It took effect at Sep 24, 2016, 7:00 PM CDT. It was in force for 28 hr.
The area
The counties it named.
The facts
- Issued
- Sep 24, 2016, 3:42 AM CDT (08:42 UTC)
- In effect from
- Sep 24, 2016, 7:00 PM CDT
- Expired
- Sep 25, 2016, 11:21 PM CDT
- In force
- 28 hr
- Issued by
- NWS Midland/Odessa, TX
- Flood severity
- None
Counties Andrews County, TX, Borden County, TX, Crane County, TX, Dawson County, TX, Ector County, TX, Gaines County, TX, Glasscock County, TX, Howard County, TX, Martin County, TX, Midland County, TX, Mitchell County, TX, Pecos County, TX, Reagan County, TX, Scurry County, TX, Terrell County, TX, Upton County, TX, Ward County, TX, Winkler County, TX
The radar
The Midland/Odessa radar (KMAF), 13 km from the middle of the area, began a volume at 08:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Midland Regional, TX (KMAF), launched 00:00Z, 8.7 hours before the alert went out and 14 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 596 J/kg
- Mixed-layer CIN
- -17 J/kg
- Mixed-layer LCL
- 2031 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- 2 m²/s²
- 0-3 km storm-relative helicity
- 20 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
494 WGUS64 KMAF 240842 FFAMAF URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 342 AM CDT SAT SEP 24 2016 ...FLASH FLOOD WATCH IN EFFECT FROM THIS EVENING THROUGH MONDAY MORNING FOR THE PERMIAN BASIN...LOWER TRANS PECOS...AND BIG BEND AREA... .ABUNDANT SUBTROPICAL MOISTURE WILL CONTINUE TO INCREASE OVER THE REGION THROUGH SUNDAY NIGHT. THIS MOISTURE WILL INTERACT WITH A POTENT UPPER TROUGH BEGINNING TONIGHT AND A STRONG COLD FRONT ON SUNDAY TO RESULT IN WIDESPREAD SHOWERS AND THUNDERSTORMS ACROSS WEST TEXAS. THERE IS A SIGNIFICANT THREAT OF HEAVY RAINFALL...WITH RAINFALL TOTALS OF 3 TO 5 INCHES POSSIBLE ACROSS THE PERMIAN BASIN...LOWER TRANS PECOS...AND BIG BEND AREA. POTENTIALLY SLOW MOVING STORMS COULD RESULT IN LOCALLY HIGHER RAINFALL AMOUNTS. TXZ045>048-050>053-060>063-067>070-075-081-082-242200- /O.NEW.KMAF.FF.A.0009.160925T0000Z-160926T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ GAINES-DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL- WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN-PECOS- BIG BEND AREA-TERRELL- INCLUDING THE CITIES OF...SEMINOLE...LAMESA...GAIL...SNYDER... ANDREWS...STANTON...BIG SPRING...COLORADO CITY...KERMIT... ODESSA...MIDLAND...GARDEN CITY...MONAHANS...CRANE...MCCAMEY... RANKIN...BIG LAKE...FORT STOCKTON...BIG BEND NP...MARATHON... DRYDEN...SANDERSON 342 AM CDT SAT SEP 24 2016 ...FLASH FLOOD WATCH IN EFFECT FROM THIS EVENING THROUGH MONDAY MORNING... THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS ISSUED A * FLASH FLOOD WATCH FOR PORTIONS OF SOUTHWEST AND WEST TEXAS...INCLUDING THE FOLLOWING AREAS...THE PERMIAN BASIN...LOWER TRANS PECOS...AND BIG BEND AREA. * FROM 7 PM CDT THIS EVENING THROUGH MONDAY MORNING * HEAVY RAINFALL AMOUNTS OF 3 TO 5 INCHES WITH LOCALLY HIGHER AMOUNTS POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$
4 follow-up statements
994 WGUS64 KMAF 241856 FFAMAF FLOOD WATCH NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 156 PM CDT SAT SEP 24 2016 ...FLASH FLOOD WATCH IN EFFECT FROM THIS EVENING THROUGH MONDAY MORNING FOR THE PERMIAN BASIN...LOWER TRANS PECOS...AND BIG BEND AREA... .ABUNDANT SUBTROPICAL MOISTURE WILL CONTINUE TO INCREASE OVER THE REGION THROUGH SUNDAY NIGHT. THIS MOISTURE WILL INTERACT WITH A POTENT UPPER TROUGH BEGINNING TONIGHT AND A STRONG COLD FRONT ON SUNDAY TO RESULT IN WIDESPREAD SHOWERS AND THUNDERSTORMS ACROSS WEST TEXAS. THERE IS A SIGNIFICANT THREAT OF HEAVY RAINFALL... WITH RAINFALL TOTALS OF 3 TO 5 INCHES POSSIBLE ACROSS THE PERMIAN BASIN...LOWER TRANS PECOS...AND BIG BEND AREA. POTENTIALLY SLOW MOVING STORMS COULD RESULT IN LOCALLY HIGHER RAINFALL AMOUNTS. TXZ045>048-050>053-060>063-067>070-075-081-082-251000- /O.CON.KMAF.FF.A.0009.160925T0000Z-160926T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ GAINES-DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL- WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN-PECOS- BIG BEND AREA-TERRELL- INCLUDING THE CITIES OF...SEMINOLE...LAMESA...GAIL...SNYDER... ANDREWS...STANTON...BIG SPRING...COLORADO CITY...KERMIT... ODESSA...MIDLAND...GARDEN CITY...MONAHANS...CRANE...MCCAMEY... RANKIN...BIG LAKE...FORT STOCKTON...BIG BEND NP...MARATHON... DRYDEN...SANDERSON 156 PM CDT SAT SEP 24 2016 ...FLASH FLOOD WATCH REMAINS IN EFFECT FROM 7 PM CDT THIS EVENING THROUGH MONDAY MORNING... THE FLASH FLOOD WATCH CONTINUES FOR * FLASH FLOOD WATCH FOR PORTIONS OF SOUTHWEST AND WEST TEXAS...INCLUDING THE FOLLOWING AREAS...THE PERMIAN BASIN...LOWER TRANS PECOS...AND BIG BEND AREA. * FROM 7 PM CDT THIS EVENING THROUGH MONDAY MORNING * HEAVY RAINFALL AMOUNTS OF 3 TO 5 INCHES WITH LOCALLY HIGHER AMOUNTS POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$
595 WGUS64 KMAF 250918 FFAMAF FLOOD WATCH NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 418 AM CDT SUN SEP 25 2016 ...FLASH FLOOD WATCH IS IN EFFECT FROM THROUGH MONDAY MORNING FOR THE PERMIAN BASIN...LOWER TRANS PECOS...AND BIG BEND AREA... .ABUNDANT SUBTROPICAL MOISTURE WILL CONTINUE TO INCREASE OVER THE REGION THROUGH TONIGHT. THIS MOISTURE WILL INTERACT WITH A POTENT UPPER TROUGH AND A STRONG COLD FRONT ON SUNDAY TO RESULT IN WIDESPREAD SHOWERS AND THUNDERSTORMS ACROSS WEST TEXAS. THERE IS A SIGNIFICANT THREAT OF HEAVY RAINFALL...WITH RAINFALL TOTALS OF 3 TO 5 INCHES POSSIBLE ACROSS THE PERMIAN BASIN...LOWER TRANS PECOS...AND BIG BEND AREA. POTENTIALLY SLOW MOVING STORMS COULD RESULT IN LOCALLY HIGHER RAINFALL AMOUNTS. TXZ045>048-050>053-060>063-067>070-075-081-082-252015- /O.CON.KMAF.FF.A.0009.000000T0000Z-160926T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ GAINES-DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL- WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN-PECOS- BIG BEND AREA-TERRELL- INCLUDING THE CITIES OF...SEMINOLE...LAMESA...GAIL...SNYDER... ANDREWS...STANTON...BIG SPRING...COLORADO CITY...KERMIT... ODESSA...MIDLAND...GARDEN CITY...MONAHANS...CRANE...MCCAMEY... RANKIN...BIG LAKE...FORT STOCKTON...BIG BEND NP...MARATHON... DRYDEN...SANDERSON 418 AM CDT SUN SEP 25 2016 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH MONDAY MORNING... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF SOUTHWEST TEXAS AND WESTERN TEXAS...INCLUDING THE FOLLOWING AREAS...IN SOUTHWEST TEXAS...BIG BEND AREA...PECOS AND TERRELL. IN WESTERN TEXAS...ANDREWS...BORDEN...CRANE... DAWSON...ECTOR...GAINES...GLASSCOCK...HOWARD...MARTIN... MIDLAND...MITCHELL...REAGAN...SCURRY...UPTON...WARD AND WINKLER. * THROUGH MONDAY MORNING * HEAVY RAINFALL AMOUNTS OF 3 TO 5 INCHES WITH LOCALLY HIGHER AMOUNTS POSSIBLE. * SMALL STREAMS AND CREEKS COULD EXPERIENCE FLOODING AND RESULT IN FLOODED LOW WATER CROSSINGS. NEVER DRIVE ACROSS A ROAD COVERED IN WATER. TURN AROUND...DON'T DROWN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$
779 WGUS64 KMAF 251905 FFAMAF FLOOD WATCH NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 205 PM CDT SUN SEP 25 2016 ...FLASH FLOOD WATCH IS IN EFFECT UNTIL MONDAY MORNING FOR LOCATIONS ALONG AND EAST OF A SNYDER TO GARDEN CITY TO MCCAMEY TO BIG BEND LINE... .ABUNDANT SUBTROPICAL MOISTURE WILL REMAIN IN PLACE OVER THE REGION THROUGH TONIGHT. THIS MOISTURE WILL INTERACT WITH A POTENT UPPER TROUGH AND A STRONG COLD FRONT TONIGHT AND RESULT IN WIDESPREAD SHOWERS AND THUNDERSTORMS ACROSS WEST TEXAS. THE HEAVIEST RAINFALL IS EXPECTED TO FALL OVER SCURRY, MITCHELL, GLASSCOCK, REAGAN, UPTON, PECOS, TERRELL AND BREWSTER COUNTIES. THERE IS A SIGNIFICANT THREAT OF HEAVY RAINFALL, WITH ADDITIONAL RAINFALL TOTALS IN THESE AREAS OF 2 TO 4 INCHES POSSIBLE. LOCATIONS FARTHER WEST OF THE ABOVE AREAS COULD SEE 1 TO 2 INCH AMOUNTS. TXZ045>047-050>052-060>062-067-068-252015- /O.CAN.KMAF.FF.A.0009.000000T0000Z-160926T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ GAINES-DAWSON-BORDEN-ANDREWS-MARTIN-HOWARD-WINKLER-ECTOR-MIDLAND- WARD-CRANE- INCLUDING THE CITIES OF...SEMINOLE...LAMESA...GAIL...ANDREWS... STANTON...BIG SPRING...KERMIT...ODESSA...MIDLAND...MONAHANS... CRANE 205 PM CDT SUN SEP 25 2016 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR THE NORTHERN AND CENTRAL PERMIAN BASIN IN WEST TEXAS HAS BEEN CANCELLED. LOCALLY HEAVY RAINFALL COULD STILL OCCUR OVER THESE AREAS, BUT FLASH FLOODING IS EXPECTED TO BE ISOLATED. $$ TXZ048-053-063-069-070-075-081-082-261015- /O.CON.KMAF.FF.A.0009.000000T0000Z-160926T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SCURRY-MITCHELL-GLASSCOCK-UPTON-REAGAN-PECOS-BIG BEND AREA- TERRELL- INCLUDING THE CITIES OF...SNYDER...COLORADO CITY...GARDEN CITY... MCCAMEY...RANKIN...BIG LAKE...FORT STOCKTON...BIG BEND NP... MARATHON...DRYDEN...SANDERSON 205 PM CDT SUN SEP 25 2016 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH MONDAY MORNING... THE FLASH FLOOD WATCH CONTINUES FOR * SCURRY...MITCHELL...GLASSCOCK...REAGAN...UPTON...PECOS AND BREWSTER COUNTIES * THROUGH MONDAY MORNING * ADDITIONAL HEAVY RAINFALL AMOUNTS OF 2 TO 4 INCHES WITH LOCALLY HIGHER AMOUNTS POSSIBLE. * SMALL STREAMS AND CREEKS COULD EXPERIENCE FLOODING AND RESULT IN FLOODED LOW WATER CROSSINGS. NEVER DRIVE ACROSS A ROAD COVERED IN WATER. TURN AROUND...DON'T DROWN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$
116 WGUS64 KMAF 260421 FFAMAF FLOOD WATCH NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 1121 PM CDT SUN SEP 25 2016 ...FLASH FLOOD WATCH HAS BEEN CANCELLED... .THE THREAT OF HEAVY RAINFALL HAS ENDED ACROSS THE AREA...THEREFORE THE FLASH FLOOD WATCH HAS BEEN CANCELLED. TXZ048-053-063-069-070-075-081-082-260530- /O.CAN.KMAF.FF.A.0009.000000T0000Z-160926T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SCURRY-MITCHELL-GLASSCOCK-UPTON-REAGAN-PECOS-BIG BEND AREA- TERRELL- INCLUDING THE CITIES OF...SNYDER...COLORADO CITY...GARDEN CITY... MCCAMEY...RANKIN...BIG LAKE...FORT STOCKTON...BIG BEND NP... MARATHON...DRYDEN...SANDERSON 1121 PM CDT SUN SEP 25 2016 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR THE WESTERN LOW ROLLING PLAINS...EASTERN PERMIAN BASIN...LOWER TRANS PECOS...AND BIG BEND AREA HAS BEEN CANCELLED. WHILE ADDITIONAL RAINFALL MAY BE POSSIBLE OVER THESE AREAS...THE THREAT FOR WIDESPREAD FLASH FLOODING HAS ENDED. $$
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Midland/Odessa, TX wrote its last area forecast discussion before this flash flood watch went out at Sep 24, 12:32 AM CDT, 3 hours 10 minutes earlier.
Area forecast discussion, Sep 24, 12:32 AM CDT, 3 hours 10 minutes before
Area Forecast Discussion National Weather Service Midland/Odessa TX 1232 AM CDT SAT SEP 24 2016 .DISCUSSION... See aviation discussion below. && .AVIATION... A few -SHRA are across the west, mostly dissipating. A mid cloud deck from SE NM to around Presidio was slowly moving e-ne with clouds mostly BKN120. For now have kept MVFR CIGS out of forecast and a developing 30-40kt LLJ will keep wind up 10-15kt at most places, especially FST/MAF. Otherwise the more noticeable wx changes are not expected until after this forecast period including low CIGS, wind shift with front and high end PoPs. && .PRELIMINARY POINT TEMPS/POPS... Big Spring 90 69 70 53 / 60 70 90 90 Carlsbad 87 63 69 58 / 10 20 60 40 Dryden 92 72 75 64 / 30 70 90 50 Fort Stockton 90 68 70 58 / 40 60 90 50 Guadalupe Pass 77 60 62 50 / 10 20 60 60 Hobbs 84 63 68 54 / 30 30 70 40 Marfa 83 61 65 57 / 50 50 70 40 Midland Intl Airport 88 68 70 56 / 50 70 90 70 Odessa 88 67 70 54 / 50 70 90 60 Wink 91 68 72 58 / 30 40 80 40 && .MAF Watches/Warnings/Advisories... NM...None. TX...None. &&
Hazardous weather outlook, Sep 23, 12:20 PM CDT, 15 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 1220 PM CDT FRI SEP 23 2016 NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075- 079>082-258-241730- GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS- NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES- DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL- VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS- LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN- DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU- BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS- 1220 PM CDT FRI SEP 23 2016 /1120 AM MDT FRI SEP 23 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW MEXICO...SOUTHWEST TEXAS AND WESTERN TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A CHANCE OF THUNDERSTORMS THIS AFTERNOON AND TONIGHT... ALONG AND WEST OF A SNYDER...TO FORT STOCKTON...TO PRESIDIO LINE. BEST CHANCES WILL BE OVER THE WESTERN LOW ROLLING PLAINS. STRONGER STORMS WILL BE ACCOMPANIED BY FREQUENT LIGHTNING...GUSTY WINDS... SMALL HAIL...AND BRIEF...HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THUNDERSTORM CHANCES INCREASE ACROSS WEST TEXAS AND MOST OF SOUTHEAST NEW MEXICO SATURDAY AND SATURDAY NIGHT. STRONGER STORMS WILL BE ACCOMPANIED BY FREQUENT LIGHTNING...HEAVY RAINFALL RESULTING IN LOCALIZED FLASH FLOODING...WIND GUSTS IN EXCESS OF 50 MPH...AND SMALL HAIL. A FEW STORMS COULD BE SEVERE...WITH DAMAGING WINDS AND LARGE HAIL. NUMEROUS...WIDESPREAD THUNDERSTORMS ARE EXPECTED SUNDAY... ESPECIALLY OVER THE WESTERN LOW ROLLING PLAINS...PERMIAN BASIN...AND LOWER TRANS PECOS. HEAVY RAINFALL AND FLASH FLOODING WILL BE THE MAIN THREATS...ACCOMPANIED BY FREQUENT LIGHTNING AND GUSTY WINDS. A FLASH FLOOD WATCH MAY BE ISSUED WITHIN THE NEXT 24 HOURS. STRONG NORTHEAST WINDS WILL BE POSSIBLE THROUGH GUADALUPE PASS SUNDAY AFTERNOON AND SUNDAY NIGHT WITH A FEW GUSTS OF 5O TO 60 MPH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/ HTTP://WEATHER.GOV/MIDLAND
The office that day
Everything else NWS Midland/Odessa, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 24, 3:22 AM CDT | High Wind Watch | MAF | 11 hr | |
| Sep 24, 1:56 PM CDT | High Wind Warning | MAF | 47 hr | |
| Sep 24, 2:32 PM CDT | Special Weather Statement | MAF | Mitchell | 58 min |
| Sep 24, 3:13 PM CDT | Areal Flood Advisory | MAF | Mitchell | 4 hr |
| Sep 24, 3:29 PM CDT | Special Weather Statement | MAF | Scurry | 46 min |
| Sep 24, 4:05 PM CDT | Areal Flood Advisory | MAF | Borden, Scurry | 115 min |
| Sep 24, 5:57 PM CDT | Flash Flood Warning | MAF | Mitchell | 3 hr |
| Sep 24, 6:47 PM CDT | Areal Flood Advisory | MAF | Brewster, Pecos | 3 hr |
Nearby
Flash Flood Watches in Texas, 2016Every flash flood watch in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.